# SDR USAA2009121693351

- Difficulty date: December 1, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON BOLTS (4 EA) OF SLAT TRACK NR 6 FROM SLAT NR 2 RIGHT WING.  REPLACED BOLTS (4 EA) OF SLAT TRACK NR 6 FROM SLAT NR 2 RIGHT WING IAW A320 AMM 27-84-64.
